Positivity

, Volume 22, Issue 2, pp 415–423 | Cite as

A note on Szász–Mirakyan–Kantorovich type operators preserving \(e^{-x}\)

Article

Abstract

In the present article, we study modified form of Szász–Mirakyan–Kantorovich operators, which reproduce constant and \(e^{-x}\) functions. We discuss a uniform convergence result along with a quantitative estimate for the modified operators.

Keywords

Szász–Mirakyan–Kantorovich operators Exponential functions Quantitative results 

Mathematics Subject Classification

41A25 41A36 

Notes

Acknowledgements

The authors are thankful to the reviewer for valuable suggestions leading to overall improvements of the paper.

References

  1. 1.
    Acar, T.: Asymptotic formulas for generalized SzászMirakyan operators. Appl. Math. Comput. 263, 233–239 (2015)MathSciNetGoogle Scholar
  2. 2.
    Acar, T., Aral, A., Gonska, H.: On Szász Mirakyan operators preserving \(e^{2ax}, a>0\). Mediterr. J. Math. (2017). doi: 10.1007/s00009-016-0804-7 MATHGoogle Scholar
  3. 3.
    Acar, T., Aral, A., Morales, D.C., Garrancho, P.: Szász Mirakyan type operators which fix exponentials. Results Math (2017). doi: 10.1007/s00025-017-0665-9 MATHGoogle Scholar
  4. 4.
    Acar, T., Aral, A., Rasa, I.: The new forms of Voronovskaya’s theorem in weighted spaces. Positivity 20(1), 25–40 (2016)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Boyanov, B.D., Veselinov, V.M.: A note on the approximation of functions in an infinite interval by linear positive operators. Bull. Math. Soc. Sci. Math. Roum. 14(62), 9–13 (1970)MathSciNetMATHGoogle Scholar
  6. 6.
    Duman, O., Ozarslan, M.A., Della Vecchia, B.: Modified Szász–Mirakjan–Kantorovich operators preserving linear functions. Turk. J. Math. 33, 151–158 (2009)MATHGoogle Scholar
  7. 7.
    Gupta, V., Agarwal, R.P.: Convergence Estimates in Approximation Theory. Springer, Cham (2014)CrossRefMATHGoogle Scholar
  8. 8.
    Gupta, V., Tachev, G.: Approximation with Positive Linear Operators and Linear Combinations. Springer, Cham (2017)CrossRefMATHGoogle Scholar
  9. 9.
    Gupta, V., Malik, N.: Approximation with certain Szász–Mirakyan operators. Khayyam J. Math. 3(2), 90–97 (2017)MathSciNetMATHGoogle Scholar
  10. 10.
    Holhoş, A.: The rate of approximation of functions in an infinite interval by positive linear operators. Stud. Univ. Babes-Bolyai Math. 2, 133–142 (2010)MathSciNetMATHGoogle Scholar
  11. 11.
    King, J.P.: Positive linear operators which preserve \(x^2\). Acta Math. Hungar 99(3), 203–208 (2003)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Department of MathematicsNetaji Subhas Institute of TechnologyNew DelhiIndia
  2. 2.Department of MathematicsKirikkale UniversityYahsihanTurkey

Personalised recommendations